# SDR 95ZZZX1196

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4134
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

LUTTON - FLT 597F - DURING FLIGHT, NR 3 PROP RPM WENT DOWN TO 95 PERCENT.  REDUCED POWER AND LANDED.  FOUND NR 3 VALVE HOUSING FAULTY.  REPLACED NR 3 VALVE HOUSING, RIGGED PROP, AND PERFORMED ENGINE RUN, OPS CHECKED GOOD.
